JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4926

Title: Polyline fitting of planar points under min-sum criteria
Authors: Aronov, Boris
Asano, Tetsuo
Katoh, Naoki
Mehlhorn, Kurt
Tokuyama, Takeshi
Issue Date: 2006-06
Publisher: World Scientific Publishing
Magazine name: International Journal of Computational Geometry & Applications
Volume: 16
Number: 2-3
Start page: 97
End page: 116
DOI: 10.1142/S0218195906001951
Abstract: Fitting a curve of a certain type to a given set of points in the plane is a basic problem in statistics and has numerous applications. We consider fitting a polyline with k joints under the min-sum criteria with respect to L_1- and L_2-metrics, which are more appropriate measures than uniform and Hausdorff metrics in statistical context. We present efficient algorithms for the 1-joint versions of the problem and fully polynomial-time approximation schemes for the general k-joint versions.
Rights: Electronic version of an article published as International Journal of Computational Geometry & Applications , 16(2-3), 2006, 97-116. DOI:10.1142/S0218195906001951. Copyright World Scientific Publishing Company, http://dx.doi.org/10.1142/S0218195906001951
URI: http://hdl.handle.net/10119/4926
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C7573.pdf216KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology